Inference in limited dependent variable models robust to weak identification

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)S56-S79
JournalEconometrics Journal
Volume13
DOIs
Publication statusPublished - 2010

Cite this

@article{b02b8765fbb345638659e7477af19b33,
title = "Inference in limited dependent variable models robust to weak identification",
author = "Leandro Magnusson",
year = "2010",
doi = "10.111/j.1368-423X.2009.00309.x",
language = "English",
volume = "13",
pages = "S56--S79",
journal = "Econometrics Journal",
issn = "1368-4221",
publisher = "Wiley-Blackwell",

}

Inference in limited dependent variable models robust to weak identification. / Magnusson, Leandro.

In: Econometrics Journal, Vol. 13, 2010, p. S56-S79.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Inference in limited dependent variable models robust to weak identification

AU - Magnusson, Leandro

PY - 2010

Y1 - 2010

U2 - 10.111/j.1368-423X.2009.00309.x

DO - 10.111/j.1368-423X.2009.00309.x

M3 - Article

VL - 13

SP - S56-S79

JO - Econometrics Journal

JF - Econometrics Journal

SN - 1368-4221

ER -